Journal of the Ramanujan Mathematical Society




Journal of the Ramanujan Mathematical Society

Publisher: Ramanujan Mathematical Society
Editor: E. Sampath Kumar
Online ISSN: 2320-3110, Print ISSN: 0970-1249
Frequency: Quarterly

Description:

After RMS was founded in 1985, the starting of its journal - Journal of the Ramanujan Mathematical Society (JRMS) - followed as a sequitur in 1986. As one who mooted the idea of starting the journal, the mantle of Editor-in-Chief fell naturally upon Professor K.S. Padmanabhan. He put it on a solid foundation during the period 1986-1991 of his chief editorship so that it could shape into a truly international journal. Professor V. Kannan succeeded him in 1992 and continued in this capacity till 1996. Professor Kumar Murty took over the Chief Editorship in 1997. Embedded as he is in the pride of Indian nationalism, Professor Kumar Murty has chosen a team of relatively young but accomplished mathematicians, all Indian, as his associate editors for the JRMS . Under his stewardship, JRMS has witnessed a meteoric rise that could be seen from the fact that the American Mathematical Society (AMS) came forward to undertake the distribution of JRMS outside India. To start with, it had ordered for 25 copies; this was later raised to 40 and then to 50. Apart from this, there are some 105 Indian subscribers, too. The journal is also being mailed free to all the members of the Society who opted for it in the membership form. To start with, JRMS had two issues per year. Now it has four issues per year and it is proposed to increase the number to six possibly from next year. True to the wishes of the founders of RMS, the journal maintains both quality and regularity, the quality is being taken care of by the Editor-in-Chief and his associates and regularity, by the untiring efforts of the Managing Editor Professor Sampathkumar.

Table of Contents

Vol 33, No 4 (2018)

Articles

On the Surjectivity of Certain Maps
C. P. Anil Kumar
 Vol 33, No 4 (2018), Pagination: 335-378
ABSTRACT |  PDF     Abstract Views: 0  |  PDF Views: 1
The Weight Distribution of a Class of Constacyclic Codes
Amita Sahni, Poonam Trama Sehgal
 Vol 33, No 4 (2018), Pagination: 379-397
ABSTRACT |  PDF     Abstract Views: 0  |  PDF Views: 1
The Chebotarev Density Theorem and the Pair Correlation Conjecture
M. Ram Murty, V. Kumar Murty, Peng-Jie Wong
 Vol 33, No 4 (2018), Pagination: 399-426
ABSTRACT |  PDF     Abstract Views: 0  |  PDF Views: 1
Finite Order Elements in the Integral Symplectic Group
Kumar Balasubramanian, M. RamMurty, Karam Deo Shankhadhar
 Vol 33, No 4 (2018), Pagination: 427-433
ABSTRACT |  PDF     Abstract Views: 0  |  PDF Views: 1
Zero Weight Space for Tori Inside a Division Algebra
Sampath Lonka, Rajat Tandon
 Vol 33, No 4 (2018), Pagination: 435-454
ABSTRACT |  PDF     Abstract Views: 0  |  PDF Views: 1
Existence of Maximal Surface Containing Given Curve and Special Singularity
Rukmini Dey, Pradip Kumar, Rahul Kumar Singh
 Vol 33, No 4 (2018), Pagination: 455-471
ABSTRACT |  PDF     Abstract Views: 2  |  PDF Views: 1